MAUDE Adverse Event Report: ABBOTT VASCULAR INC. XACT¿; STENT, CAROTID

ABBOTT VASCULAR INC. XACT¿; STENT, CAROTID
Model Number 83031-01
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Stroke/CVA (1770); Thrombosis/Thrombus (4440)
Date of Event 06/25/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventive actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint handling database identified no other incidents from this lot.A conclusive cause for the reported thrombosis/ thrombus and stroke/cva and the relationship to the product, if any, cannot be determined.The treatment appears to be related to the operational context of the procedure.The reported patient effects of vessel thrombosis and stroke is listed in the xact carotid stent system information for prescribers as an adverse event potentially associated with carotid stents and embolic protection systems.Based on the reported information and results of the complaint investigation there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that on (b)(6) 2025, a 9tx40 xact stent was implanted in the left internal carotid and common carotid with great post procedure flow; however, 36 hours after the procedure, the patient suffered a stroke and confirmed via ct scan.Stent thrombosis was confirmed via angiogram.Therefore, thrombectomy was performed in the left carotid artery and flow was restored.The patient was discharged 24 hours later with anti-platelet therapy.There was no adverse patient sequela and no clinically significant delay in the procedure.No additional information was provided.

Brand Name
XACT¿
Common Device Name
STENT, CAROTID
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 2024168
26531 ynez road
temecula CA 92591 4628
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key22580621
Report Number2024168-2025-07630
Device Sequence Number15224452
Product Code NIM
UDI-Device Identifier08717648356674
UDI-Public(01)08717648356674(17)270731(10)408146Q
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P040038
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number83031-01
Device Catalogue Number83031-01
Device Lot Number408146Q
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2025
Initial Report FDA Received Date07/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Disability; Hospitalization;
Patient SexUnknown